MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 100-9812
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that over a year after implantation of the superion indirect decompression spacer, the patient reported that her original symptoms returned.The patient had an x-ray that showed the spacer had migrated.The physician attempted to perform an explant however during the procedure, the device could not be removed.The physician was unable to undeploy the spacer and instead opted to tap the spacer down further in the spine.The revision was successful and the patient recovered.Nothing was explanted or implanted during this procedure.

Brand Name
SUPERION INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12312057
Report Number3006630150-2021-04461
Device Sequence Number17255335
Product Code NQO
UDI-Device Identifier00884662000260
UDI-Public00884662000260
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/02/2023
Device Model Number100-9812
Device Catalogue Number100-9812
Device Lot Number800033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;